MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3502504BC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Breast Discomfort/Pain (4504)
| Date of Event |
06/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a breast augmentation procedure with a mentor memorygel breast implant 250cc gel breast prosthesis that ruptured post implantation.As a result, the patient underwent explantation on (b)(6) 2025.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: breast prosthesis rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On 11-aug-2025, mentor received additional information about the event.The patient¿s explanted breast prostheses were replaced with mentor memorygel breast implant 300cc gel breast prostheses.On 18-aug-2025, mentor received additional information about the event: - the patient developed pain in her left breast and subsequently had an mri performed that confirmed the left breast prosthesis rupture.- the patient suffered from bilateral cosmetic deformity and asymmetry of the breasts.This medwatch report is for the patient¿s left breast prosthesis.Refer to manufacturer report number 1645337-2025-09367 for the report for the patient¿s right breast prosthesis.- the explanted breast prostheses were discarded following surgery on (b)(6) 2025.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer¿s reference number: (b)(4).